MathSciNet Relay Station
MathSciNet bibliographic data
MR481612 35N05 (35E99 58G05)
Gudovič, I. S.; Kreĭn, S. G. Boundary value problems for overdetermined systems of partial differential equations. (Russian) Differencialʹnye Uravnenija i Primenen.—Trudy Sem. Processy Vyp. 9 (1974), 1–145.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement